Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Generalized quantifiers and compact logic


Author: Saharon Shelah
Journal: Trans. Amer. Math. Soc. 204 (1975), 342-364
MSC: Primary 02H05; Secondary 02B20
DOI: https://doi.org/10.1090/S0002-9947-1975-0376334-6
MathSciNet review: 0376334
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We solve a problem of Friedman by showing the existence of a logic stronger than first-order logic even for countable models, but still satisfying the general compactness theorem, assuming e.g. the existence of a weakly compact cardinal. We also discuss several kinds of generalized quantifiers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02H05, 02B20

Retrieve articles in all journals with MSC: 02H05, 02B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0376334-6
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society